American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Martín Sambarino. A (short) survey on dominated splittings. Contemporary Mathematics 656 (2016) 149-183.
Book volume table of contents   
View Article: PDF

[2] J. Iglesias, C. Lizana and A. Portela. Robust transitivity for endomorphisms admitting critical points. Proc. Amer. Math. Soc. 144 (2016) 1235-1250.
Abstract, references, and article information   
View Article: PDF

[3] Naoya Sumi, Paulo Varandas and Kenichiro Yamamoto. Partial hyperbolicity and specification. Proc. Amer. Math. Soc. 144 (2016) 1161-1170.
Abstract, references, and article information   
View Article: PDF

[4] S. Bautista and C. A. Morales. On the essential hyperbolicity of sectional-Anosov flows. Proc. Amer. Math. Soc. 144 (2016) 205-215.
Abstract, references, and article information   
View Article: PDF

[5] Xiao Wen and Lan Wen. Codimension one structurally stable chain classes. Trans. Amer. Math. Soc. 368 (2016) 3849-3870.
Abstract, references, and article information   
View Article: PDF

[6] Juan Wang and Yongluo Cao. The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism. Proc. Amer. Math. Soc. 144 (2016) 119-128.
Abstract, references, and article information   
View Article: PDF

[7] Yunhua Zhou. Non-zero Lyapunov exponents for some conservative partially hyperbolic systems. Proc. Amer. Math. Soc. 143 (2015) 3147-3153.
Abstract, references, and article information   
View Article: PDF

[8] M. J. Pacifico and J. L. Vieitez. On measure expansive diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 811-819.
Abstract, references, and article information   
View Article: PDF

[9] Andy Hammerlindl. Polynomial global product structure. Proc. Amer. Math. Soc. 142 (2014) 4297-4303. MR 3266997.
Abstract, references, and article information   
View Article: PDF

[10] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[11] G. Ponce and A. Tahzibi. Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbb T^{3}$. Proc. Amer. Math. Soc. 142 (2014) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[12] C. Bonatti, S. Crovisier, N. Gourmelon and R. Potrie. Tame dynamics and robust transitivity chain-recurrence classes versus homoclinic classes. Trans. Amer. Math. Soc. 366 (2014) 4849-4871.
Abstract, references, and article information   
View Article: PDF

[13] Huyi Hu and Yujun Zhu. Quasi-stability of partially hyperbolic diffeomorphisms. Trans. Amer. Math. Soc. 366 (2014) 3787-3804.
Abstract, references, and article information   
View Article: PDF

[14] A. Arbieto and C. A. Morales. A dichotomy for higher-dimensional flows. Proc. Amer. Math. Soc. 141 (2013) 2817-2827.
Abstract, references, and article information   
View Article: PDF

[15] Baolin He and Shaobo Gan. Robustly non-hyperbolic transitive endomorphisms on $\mathbb{T}^2$. Proc. Amer. Math. Soc. 141 (2013) 2453-2465.
Abstract, references, and article information   
View Article: PDF

[16] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[17] Artur Avila and Jairo Bochi. Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms. Trans. Amer. Math. Soc. 364 (2012) 2883-2907.
Abstract, references, and article information   
View Article: PDF

[18] Raúl Ures. Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part. Proc. Amer. Math. Soc. 140 (2012) 1973-1985.
Abstract, references, and article information   
View Article: PDF

[19] Pengfei Zhang. Diffeomorphisms with global dominated splittings cannot be minimal. Proc. Amer. Math. Soc. 140 (2012) 589-593. MR 2846327.
Abstract, references, and article information   
View Article: PDF

[20] Keonhee Lee and Manseob Lee. Stably inverse shadowable transitive sets and dominated splitting. Proc. Amer. Math. Soc. 140 (2012) 217-226. MR 2833534.
Abstract, references, and article information   
View Article: PDF

[21] Dawei Yang. Stably weakly shadowing transitive sets and dominated splittings. Proc. Amer. Math. Soc. 139 (2011) 2747-2751. MR 2801614.
Abstract, references, and article information   
View Article: PDF

[22] D. Carrasco-Olivera, C. A. Morales and B. San Martín. One-dimensional contracting singular horseshoe. Proc. Amer. Math. Soc. 138 (2010) 4009-4023. MR 2679622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin Andersson. Robust ergodic properties in partially hyperbolic dynamics. Trans. Amer. Math. Soc. 362 (2010) 1831-1867. MR 2574879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Morales. Another dichotomy for surface diffeomorphisms. Proc. Amer. Math. Soc. 137 (2009) 2639-2644. MR 2497476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] V. Araujo, M. J. Pacifico, E. R. Pujals and M. Viana. Singular-hyperbolic attractors are chaotic. Trans. Amer. Math. Soc. 361 (2009) 2431-2485. MR 2471925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Mário Bessa and João Lopes Dias. Hamiltonian elliptic dynamics on symplectic $4$-manifolds. Proc. Amer. Math. Soc. 137 (2009) 585-592. MR 2448579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yakov Pesin and Ke Zhang. Thermodynamics of inducing schemes and liftability of measures. Fields Institute Communications 51 (2007) 289-305.
Book volume table of contents
View Article: PDF

[29] Howard Masur and Anton Zorich. Combinatorial geometry of generic degenerations of quadratic differentials. Fields Institute Communications 51 (2007) 223-246.
Book volume table of contents
View Article: PDF

[30] Giovanni Forni, Mikhail Lyubich, Charles Pugh and Michael Shub (Editors). Partially Hyperbolic Dynamics, Laminations, and Teichm\"uller Flow. Fields Institute Communications 51 (2007) MR MR2391330.
Book volume table of contents


Results: 1 to 30 of 51 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia